# SDR UPS99230418

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Empty
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, CREW O2 PRESSURE READS ZERO.  *S/D*  REMOVED AND REPLACED CREW O2 BOTTLE.  NO LEAKS FOUND.
